MathSciNet Relay Station
MathSciNet bibliographic data
MR2172633 55N15 (19K99 19L47 46L80 55N91)
Atiyah, Michael; Segal, Graeme Twisted $K$-theory. Ukr. Mat. Visn. 1 (2004), no. 3, 287--330; reprinted in Ukr. Math. Bull. 1 (2004), no. 3, 291–334
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement